# SDR CA000621042

- Difficulty date: June 21, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 20,127 hours
- Engine: Pwa PW4060
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Part number: NAS6706D26B
- Condition: Sheared
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A/C ARRIVED AT GATE (YUL) MAINT FOUND ON WALK AROUND CHECK DAMAGE TO RT LOWER WING PANEL , RT LDG GEAR DRAG STRUT, & RIGHT LDG GEAR STRUT DOOR. HEAD OF BOLT ATTACHING RIGHT STRUT DOOR TO LANDING GEAR STRUT FOUND SHEARED OFF. STRUT DOOR THEN ALLOWED TO MOVE AFT&HANG DOWN INTO AIRSTREAM RESULTING IN DAMAGE TO BOTH DOORS & WING PANEL.
